# SDR CALA9800777

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17085
- Make and model: Doug DC-10-30
- Aircraft serial: 47957
- System (JASC): 2121 · Air Distribution Fan
- Part: Recirc Fan
- Part number: 605457
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A, B, J

## Discrepancy

A/C DIVERTED TO MAD FROM FCO DUE TO ELECTRIC SMELL IN CABIN.  FOUND NR 4 CABIN AIR RECIRCULATION FAN FAILED.  FAN TO BE REPLACED.
